# SDR 01FDEA00883

- Difficulty date: October 12, 2001
- Submitted: October 13, 2001
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887480
- Part serial: 12581C
- Condition: Leaking
- Location: Hydrualic Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O HYD SYS B LOSS.  R&R NR 1 B SYS PUMP & FILTERS PER MM 29-12-011-2.
